Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MagentaStraberry

Benzoyl peroxide+clindamycin+doxycycline

Recommended Posts

BP 2.5% 1x day

Clindamycin 2x day

Doxycycline 100 mg 2x day

Today is my first day with this stuff. MAN clindamycin stings like hell. I'm going to use it as sparingly as possible, I can't believe he prescribed twice a day. Does the skin become use to the sting or is that a sign of hey get this the hell off me?

I was on retin-a micro and minocycline (100mg 2x a day) for about a year... Started out really well, then wore off. Yeah I went through a couple derms who prescribed some really expensive antibiotics, and just ended up sticking with retin-a till I transferred to a university. Everything I just started today is really affordable, but I put it on 10 mins ago and my face still stings even with my skin being dry.

Share this post


Link to post
Share on other sites

I'm on clindamycin/BP 1%/5%. It burns and dries out the skin but I feel like it's the BP and not the antibiotic. I'm using a lot of moisturizer over the top and it's not so bad. Basically on the DK regimen with clindamycin added to the BP.

Though I did use some other topical antibiotic on my face a while back for an unrelated problem and I'm 99% sure I had an allergic reaction to it. It itched amazingly bad. If the discomfort is inappropriate you should obviously stop using it and ask the derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×